Keppra and claritin

Common Questions and Answers about Keppra and claritin

keppra

I was prescribed Topamax along with an appetite suppressant (Adipex) for weight loss a bit over a year ago an<span style = 'background-color: #dae8f4'>d</span> stopped taking them after two an<span style = 'background-color: #dae8f4'>d</span> a half months. I did not lose all of the weight I had wanted to, but most of it. I had gained 55 pounds while on Paxil over the course of two and a half years. By taking a combination of the two medicines, I lost 22 pounds the first month, 10 pounds the second month, and 8 pounds the first half of the third month.
I went to the doctor today and he said that my ears looked fine an<span style = 'background-color: #dae8f4'>d</span> that it didn't look like an ear infection. He told me to take <span style = 'backgroun<span style = 'background-color: #dae8f4'>d</span>-color: #<span style = 'background-color: #dae8f4'>d</span>ae8f4'>claritin</span> over the weekend an<span style = 'background-color: #dae8f4'>d</span> to call on Monday if it wasn't better, and he'd refer me to an ENT. So now I'm not sure if it is a middle-ear problem. Could this be an MS symptom? And now I've had the dizziness (feeling that the ground is moving) for a couple of months (just constant in the past couple of weeks) so is it something that will go away?
You're in the right place if you want off the Tramadol! You can do it! I believe in you!
I was dripping with sweat and my heart was racing and felt like it wasn't beating right. I took some <span style = 'backgroun<span style = 'background-color: #dae8f4'>d</span>-color: #<span style = 'background-color: #dae8f4'>d</span>ae8f4'>claritin</span> an<span style = 'background-color: #dae8f4'>d</span> ibuprofen an<span style = 'background-color: #dae8f4'>d</span> tried to sleep. The next morning my hands and feet were still swollen. At lunch my resting heart rate was 138. Ever since then, I've just been so sick. My eyes feel hot, like I have a fever, and the tips of my fingers swell and turn red.
That's the perfect description. I've been examined by some of the best eye an<span style = 'background-color: #dae8f4'>d</span> brain docs around an<span style = 'background-color: #dae8f4'>d</span> no-one can explain it, but I'm determined to get to the bottom of it. Can you email me - tomsav-**-*****-***-*** as I have questions galore to ask you all about causes etc. Hopefully we can get to the bottom of it together!
So, what dose did everyone here have their success? An<span style = 'background-color: #dae8f4'>d</span> what type of diet/eating plan an<span style = 'background-color: #dae8f4'>d</span> exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
MedHelp Health Answers